Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

August 13, 2014Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 13, 2014, 4:07 PM EDT for Sussex County, New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2014, 4:07 PM EDT (20:07 UTC)
Expired
Aug 13, 2014, 5:00 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 135 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
534 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WWUS81 KPHI 132007
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT WED AUG 13 2014

NJZ001-007-008-132100-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
407 PM EDT WED AUG 13 2014

...A THUNDERSTORM WILL AFFECT NORTH CENTRAL MORRIS...NORTHEASTERN 
WARREN AND SUSSEX COUNTIES...

AT 401 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILLBROOK...MOVING 
EAST AT 25 MPH. DOWNPOURS AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH 
THIS STORM. 

THIS STORM WILL BE NEAR NEWTON AROUND 420 PM...BRANCHVILLE AROUND 430
PM...FRANKLIN AROUND 440 PM...HAMBURG AROUND 450 PM AND HIGHLAND LAKE
AROUND 500 PM.

LAT...LON 4135 7466 4121 7437 4109 7449 4105 7449
      4106 7445 4101 7435 4087 7473 4098 7498
      4107 7501 4109 7496 4109 7499 4111 7499
      4118 7489 4127 7486 4135 7472

$$

FORECASTER:PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:45 PM EDT, 22 minutes earlier.

Area forecast discussion, Aug 13, 3:45 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT WED AUG 13 2014

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL REMAIN ACROSS SOUTHEASTERN CANADA
THROUGH THURSDAY, SENDING A SECONDARY COLD FRONT ACROSS OUR REGION
INTO THURSDAY NIGHT. HIGH PRESSURE WILL THEN BUILD OVER THE MID
ATLANTIC STATES FRIDAY BEFORE GRADUALLY SHIFTING OFFSHORE SATURDAY.
A WEAK COLD FRONT FROM THE NORTHWEST IS EXPECTED TO CROSS THE AREA
SUNDAY, FOLLOWED BY WEAK HIGH PRESSURE INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A MID LEVEL TROUGH AXIS WAS OVERHEAD AT MID AFTERNOON. THE FEATURE
WILL LIFT TO OUR NORTHEAST THIS EVENING IN THE CYCLONIC FLOW AROUND
THE MID LEVEL LOW OVER EASTERN ONTARIO AND SOUTHWESTERN QUEBEC.

SCATTERED RAIN SHOWERS AND ISOLATED THUNDER DEVELOPED THIS AFTERNOON
IN THE LINGERING INSTABILITY OVER NORTHEASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY. THE SCATTERED PRECIPITATION SHOULD CONTINUE IN
THAT AREA INTO THE EARLY EVENING HOURS. THE SHOWERS ALONG WITH ANY
CUMULUS ARE EXPECTED TO DISSIPATE RAPIDLY AROUND SUNSET IN THE
DEVELOPING SUBSIDENCE IN THE WAKE OF THE MID LEVEL TROUGH AND WITH
THE LOSS OF DAYTIME HEATING.

THE SKY IS ANTICIPATED TO BE MOSTLY CLEAR OVERNIGHT WITH A LIGHT
NORTHWEST TO WEST WIND. TEMPERATURES ARE FORECAST TO DROP INTO THE
50S AND LOWER 60S TOWARD MORNING. SOME SPOTS IN THE ELEVATED TERRAIN
UP NORTH MAY REACH THE UPPER 40S. DEW POINT READINGS SHOULD KEEP
PACE WITH THE FALLING TEMPERATURES IN THE NORTHWEST TO WEST FLOW. AS
A RESULT, THE POTENTIAL FOR FOG IS SOMEWHAT LIMITED.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THURSDAY SHOULD BEGIN WITH A MAINLY CLEAR SKY. HOWEVER, AS THE DAY
PROGRESSES CUMULUS SHOULD DEVELOP DUE TO THE COMBINATION OF DAYTIME
SURFACE HEATING AND THE CHILLY POOL OF AIR ALOFT.

A MID LEVEL SHORT WAVE AND AN ASSOCIATED SECONDARY COLD FRONT ARE
EXPECTED TO APPROACH FROM THE NORTHWEST LATE IN THE DAY. THE SHORT
WAVE AND FRONT MAY SET OFF SOME LIGHT RAIN SHOWERS OR SPRINKLES
DURING THE MID TO LATE AFTERNOON.

MAXIMUM TEMPERATURES ARE FORECAST TO BE IN THE UPPER 70S AND LOWER
80S AT MOST LOCATIONS ON THURSDAY. DEW POINT READINGS SHOULD FALL
INTO THE UPPER 40S AND LOWER 50S WITH A WEST WIND AROUND 10 MPH.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
TO START THE LONG TERM PERIOD, A MID-LEVEL TROUGH IS FORECAST TO BE
PRESENT OVER THE MID ATLANTIC TO NORTHEAST STATES, WITH A CLOSED LOW
REMAINING OVER SOUTHEASTERN CANADA. MEANWHILE, A WEAKENING SURFACE
COLD FRONT WILL BE CROSSING OUR REGION INTO THURSDAY EVENING/NIGHT.
ANY ISOLATED RAIN SHOWER ACTIVITY ASSOCIATED WITH THE WEAKENING
SURFACE BOUNDARY OR MID-LEVEL SHORTWAVES PASSING THROUGH THE
CYCLONIC FLOW ALOFT WILL BE DIMINISHING INTO THURSDAY EVENING,
LEAVING A DRY AND COOL OVERNIGHT WITH MINIMUM TEMPERATURES ACROSS
THE AREA MOSTLY IN THE 50S.

INTO FRIDAY, WHILE THE BROAD MID-LEVEL TROUGH WILL REMAIN IN PLACE
OVER OUR REGION WITH A FEW SHORTWAVES PASSING THROUGH IT, SURFACE
HIGH PRESSURE FROM THE MIDWEST/OHIO VALLEY REGION WILL BE BUILDING
EASTWARD INTO OUR AREA. THIS WILL HELP TO KEEP OUR REGION
PRECIP-FREE, WITH JUST SOME SCATTERED CUMULUS DEVELOPING DURING THE
MIDDAY TO AFTERNOON TIMEFRAME. MET/MAV GUIDANCE SUPPORTS DAYTIME
READINGS BELOW AVERAGE FOR THE CWA, WITH HIGHS MOSTLY IN THE
MID/UPPER 70S NORTH TO PERHAPS THE LOWER 80S SOUTH. SATURDAY OVERALL
WILL BE FAIRLY SIMILAR TO FRIDAY, DRY WITH JUST SOME SCATTERED
DAYTIME CLOUDS, BUT WITH SURFACE HIGH PRESSURE GRADUALLY EASING
OFFSHORE THROUGH THE DAY, MORE OF A SOUTHWEST RETURN FLOW SHOULD
DEVELOP, ALLOWING MAXIMUM TEMPERATURES TO BE A COUPLE OF DEGREES
WARMER.

FOR SUNDAY, A MORE POTENT SHORTWAVE/VORT MAX WILL BE APPROACHING
FROM THE WEST AND PASSING OVER OUR REGION DURING THE DAY, ALONG WITH
A WEAKENING SURFACE COLD FRONT. THIS LOOKS TO BE A SOMEWHAT BETTER
OPPORTUNITY FOR SOME SCATTERED SHWR/TSTORM ACTIVITY, MAINLY IN
THE AFTERNOON TO EARLY EVENING, AND WE HAVE KEPT SOME CHANCE POPS IN
PLACE, ESPECIALLY FOR THE NORTHERN HALF OF THE CWA.

GOING INTO EARLY NEXT WEEK, BOTH THE GFS AND ECMWF SHOW SOME WEAK
SURFACE HIGH PRESSURE SPREADING INTO OUR REGION FOR MONDAY.
THEREAFTER, MODEL SOLUTIONS TEND TO DIVERGE GOING INTO THE TUESDAY
TO WEDNESDAY TIMEFRAME WITH REGARDS TO THE TIMING AND EASTWARD
PROGRESSION OF ANOTHER POTENT SHORTWAVE/VORT MAX. WE GENERALLY WENT
WITH A WPC GUIDANCE/CONTINUITY BLEND AT THIS EXTENDED TIME RANGE,
AND WE HAVE KEPT SOME LOW PRECIP CHANCES IN PLACE FOR THIS
TIMEFRAME.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS INTO EARLY THIS EVENING
SHOULD REMAIN MOSTLY TO THE NORTH OF KABE AND KTTN.

THERE IS A LOW CHANCE FOR SHOWERS AGAIN ON THURSDAY AFTERNOON.
MAINLY IN EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY.

A NORTHWEST TO WEST WIND IS EXPECTED TO RANGE FROM 10 TO 15 KNOTS
INTO THE EARLY EVENING WITH GUSTS INTO THE LOWER 20S. THE WIND
SPEEDS SHOULD DIMINISH TO 10 KNOTS OR LESS FOR TONIGHT. A WEST WIND
AROUND 6 TO 10 KNOTS IS ANTICIPATED FOR THURSDAY.

OUTLOOK...
THURSDAY NIGHT THROUGH SATURDAY NIGHT...MAINLY VFR CONDITIONS.

SUNDAY...MAINLY VFR WITH A FEW SCATTERED SHWRS/TSTORMS POSSIBLE.

MONDAY...MAINLY VFR CONDITIONS.

&&

.MARINE...
WAVE HEIGHTS WERE STILL IN THE 4 TO 7 FOOT RANGE ON OUR OCEAN WATERS
AT MID AFTERNOON. THE WAVE HEIGHTS ARE FORECAST TO SUBSIDE GRADUALLY
FROM SOUTH TO NORTH. MEANWHILE, WIND SPEEDS ARE EXPECTED TO INCREASE
FOR THE OVERNIGHT PERIOD IN THE SUBSIDENCE BEHIND A DEPARTING MID
LEVEL TROUGH AND AS THE DRY AND RELATIVELY COOL AIR REACHES THE WARM
WATER SURFACE.

CONDITIONS WILL BE MARGINAL FOR A SMALL CRAFT ADVISORY ON DELAWARE
BAY. WE HAVE OPTED NOT TO ISSUE ONE THERE. A SURGE OF 25 KNOT WIND
GUSTS IS POSSIBLE ON OUR OCEAN WATERS FROM ABOUT LITTLE EGG INLET
SOUTHWARD OVERNIGHT. WE HAVE EXTENDED THE SMALL CRAFT ADVISORY UNTIL
600 AM THERE. WAVE HEIGHTS HAVE BEEN SLOW TO SUBSIDE, SO WE HAVE
EXTENDED THE SMALL CRAFT ADVISORY UNTIL 200 AM ON OUR WATERS OFF
MONMOUTH COUNTY AND OCEAN COUNTY.

WE ARE FORECASTING WIND SPEEDS AND WAVE HEIGHTS BELOW THE SMALL
CRAFT ADVISORY CRITERIA FOR THURSDAY.

OUTLOOK...
THURSDAY NIGHT THROUGH MONDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED
THROUGH THIS PERIOD. SOME ISOLATED TO SCATTERED SHWRS/TSTORMS ARE
POSSIBLE ON SUNDAY.

&&

.RIP CURRENTS...
THE RIP CURRENT RISK REMAINS HIGH FOR THE NEW JERSEY SHORE BASED ON
A LINGERING EASTERLY SWELL AND AN EARLY AFTERNOON REPORT FROM LONG
BEACH ISLAND. THE DELAWARE BEACHES WILL HAVE A MODERATE RISK FOR THE
BALANCE OF THE DAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR NJZ014-
     024>026.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR ANZ450-451.

&&

SYNOPSIS...KLINE
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...KLINE
AVIATION...IOVINO/KLINE
MARINE...IOVINO/KLINE
RIP CURRENTS...IOVINO
Hazardous weather outlook, Aug 13, 3:52 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT WED AUG 13 2014

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-142000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
352 PM EDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-142000-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
352 PM EDT WED AUG 13 2014

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-142000-
DELAWARE BEACHES-
352 PM EDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-142000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 PM EDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 13, 11:15 AM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1115 AM EDT WED AUG 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            FRANKLIN TWP            39.60N  75.03W
08/12/2014                   GLOUCESTER         NJ   COCORAHS

            MANY ROADS FLOODED IN THE AREA.

0640 PM     FLASH FLOOD      TOWER GARDENS OF THE BA 38.87N  76.35W
08/12/2014                   QUEEN ANNE'S       MD   911 CALL CENTER

            KENT POINT RD CLOSED DUE TO SWIFT WATER

0730 PM     FLASH FLOOD      CHESTERTOWN             39.22N  76.07W
08/12/2014                   KENT               MD   911 CALL CENTER

            NUMEROUS ROADS CLOSED IN CHESTERTOWN

0730 PM     FLASH FLOOD      1 SSE ROCK HALL         39.13N  76.23W
08/12/2014                   KENT               MD   911 CALL CENTER

            NUMEROUS ROADS CLOSED DUE TO FLOODING IN ROCK HALL

0845 PM     FLASH FLOOD      GRASONVILLE             38.96N  76.21W
08/12/2014                   QUEEN ANNE'S       MD   911 CALL CENTER

            6 ONGOING WATER RESCUES REPORTED IN GRASONVILLE.
            SEVERAL HOMES REPORTED DAMAGE FROM FLOODING.

0845 PM     FLASH FLOOD      QUEENSTOWN              38.99N  76.16W
08/12/2014                   QUEEN ANNE'S       MD   911 CALL CENTER

            TWO ONGOING WATER RESCUES REPORTED IN QUEENSTOWN

0915 PM     FLASH FLOOD      MILLVILLE               39.39N  75.05W
08/12/2014                   CUMBERLAND         NJ   911 CALL CENTER

            NUMEROUS CARS STRANDED ALONG RT 47 IN MILLVILLE AND
            VINELAND

0930 PM     FLASH FLOOD      MILLVILLE               39.39N  75.05W
08/12/2014                   CUMBERLAND         NJ   BROADCAST MEDIA

            SOME HOMES HAD PORTIONS OF THEIR FOUNDATION WASHED OUT
            DUE TO FLASH FLOODING.

1045 PM     FLASH FLOOD      VINELAND                39.46N  75.00W
08/12/2014                   CUMBERLAND         NJ   EMERGENCY MNGR

            INTERSECTIONS QUICKLY FLOODED WITH SEVERAL VEHICLES
            STUCK. SOME PEOPLE NEEDED ASSISTANCE GETTING OUT OF
            THEIR TRAPPED VEHICLE.

1110 PM     TSTM WND DMG     MILLVILLE               39.39N  75.05W
08/12/2014                   CUMBERLAND         NJ   EMERGENCY MNGR

            SOME TREES DOWN IN THE MILLVILLE AREA.

1230 AM     FLASH FLOOD      MILLVILLE               39.39N  75.05W
08/13/2014                   CUMBERLAND         NJ   NEWSPAPER

            *** 1 INJ *** FLOOD WATERS LEAD TO BASEMENT WALL
            COLLAPSES IN THREE HOUSES ON RHODA DRIVE

1235 AM     FLASH FLOOD      1 WNW MCKEE CITY        39.46N  74.66W
08/13/2014                   ATLANTIC           NJ   DEPT OF HIGHWAYS

            US 322 AND COLOGNE AVE CLOSED DUE TO HIGH WATER

0110 AM     FLASH FLOOD      1 NE CARDIFF            39.42N  74.58W
08/13/2014                   ATLANTIC           NJ   DEPT OF HIGHWAYS

            FRANKLIN AVE NEAR US 40 CLOSED DUE TO HIGH WATER

0130 AM     FLASH FLOOD      1 WSW DEER LAKE PARK    39.70N  74.27W
08/13/2014                   OCEAN              NJ   911 CALL CENTER

            SEVERAL VEHICLES STRANDED IN HIGH WATER ON RT 72 IN
            STAFFORD

0200 AM     FLASH FLOOD      POINT PLEASANT          40.08N  74.07W
08/13/2014                   OCEAN              NJ   TRAINED SPOTTER

            NUMEROUS ROADS CLOSED IN POINT PLEASANT DUE TO
            FLOODING. SOME OF THE WATER WAS AS DEEP AS 2 FEET.

0200 AM     FLOOD            DEAL                    40.25N  74.00W
08/13/2014                   MONMOUTH           NJ   LAW ENFORCEMENT

            NUMEROUS ROADWAYS FLOODED. NORWOOD AVENUE AND OCEAN
            AVENUE IMPASSABLE.

&&

EVENT NUMBER PHI1400646 PHI1400620 PHI1400625 PHI1400626 PHI1400627
PHI1400629 PHI1400633 PHI1400667 PHI1400643 PHI1400663 PHI1400681
PHI1400644 PHI1400648 PHI1400641 PHI1400661 PHI1400666

FRANCK
Special weather statement, Aug 13, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT WED AUG 13 2014

NJZ001-007-008-132100-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
407 PM EDT WED AUG 13 2014

...A THUNDERSTORM WILL AFFECT NORTH CENTRAL MORRIS...NORTHEASTERN
WARREN AND SUSSEX COUNTIES...

AT 401 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILLBROOK...MOVING
EAST AT 25 MPH. DOWNPOURS AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR NEWTON AROUND 420 PM...BRANCHVILLE AROUND 430
PM...FRANKLIN AROUND 440 PM...HAMBURG AROUND 450 PM AND HIGHLAND LAKE
AROUND 500 PM.

LAT...LON 4135 7466 4121 7437 4109 7449 4105 7449
      4106 7445 4101 7435 4087 7473 4098 7498
      4107 7501 4109 7496 4109 7499 4111 7499
      4118 7489 4127 7486 4135 7472

FORECASTER:PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:11 PM EDTFlash Flood WarningPHICumberland6 hr
Aug 12, 10:03 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May4 hr
Aug 12, 10:33 PM EDTFlash Flood WarningPHIAtlantic, Cumberland4 hr
Aug 12, 11:07 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland53 min
Aug 12, 11:25 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Ocean5 hr
Aug 12, 11:31 PM EDTSpecial Marine WarningPHI59 min
Aug 13, 12:27 AM EDTSpecial Marine WarningPHI93 min
Aug 13, 12:36 AM EDTSpecial Weather StatementPHIAtlantic, Ocean54 min
Aug 13, 1:03 AM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean4 hr
Aug 13, 1:08 AM EDTSpecial Weather StatementPHIAtlantic37 min
Aug 13, 1:25 AM EDTSpecial Marine WarningPHI95 min
Aug 13, 1:39 AM EDTAreal Flood AdvisoryPHIMonmouth4 hr
Aug 13, 1:53 AM EDTSpecial Marine WarningPHI82 min
Aug 13, 2:26 AM EDTAreal Flood WarningPHIAtlantic, Cumberland6 hr
Aug 13, 12:28 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean8 hr
Aug 12, 9:37 PM EDTFlash Flood WarningPHICecil4 hr
Aug 13, 12:40 AM EDTAreal Flood WarningPHIKent, Queen Anne's6 hr

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.